Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Withdrawing from Cipralex, been on lexapro, started cipralex. Will destroy my brain?

I am withdrawing from Cipralex , 10mg. Have been on Lexapro for nearly 15 years and moved to Canada- the doctor here started me on Cipralex. It was 20mg, but, not helping me so I decided to get off of it and cut it in half for a year. I am having what appears to be (by other posts on here) classic symptoms of withdrawl. I am taking St. Johns Wort as directed for a week now and have been 3 weeks off the Ciprolex. How much time does it take for me to feel like myself again! Have these doctors destroyed my brain with all this medicine??
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
Nov 2013
Thank you for posting your query.
These abnormal symptoms would disappear in 4-6 weeks.
There is no need to worry, as antidepressants do not cause any permanent damage to brain. You would be well soon.
Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor